Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 80967, 20 pages
http://dx.doi.org/10.1155/JAMSA/2006/80967

Euler-Maruyama approximations in mean-reverting stochastic volatility model under regime-switching

1Department of Statistics and Modelling Science, University of Strathclyde, Glasgow G1 1XH, Scotland, United Kingdom
2Department of Mathematics, School of Physical Sciences, University of Wales Swansea, Swansea SA2 8PP, Wales, United Kingdom

Received 28 December 2005; Revised 9 February 2006; Accepted 9 February 2006

Copyright © 2006 Xuerong Mao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuerong Mao, Aubrey Truman, and Chenggui Yuan, “Euler-Maruyama approximations in mean-reverting stochastic volatility model under regime-switching,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 80967, 20 pages, 2006. https://doi.org/10.1155/JAMSA/2006/80967.